Serre duality for noncommutative projegtive schemes

Amnon Yekutieli, James J. Zhang

Research output: Contribution to journalArticlepeer-review

41 Scopus citations

Abstract

We prove the Serre duality theorem for the noncommutative projective scheme proj A when A is a graded noetherian PI ring or a graded noetherian AS-Gorenstein ring.

Original languageEnglish
Pages (from-to)697-707
Number of pages11
JournalProceedings of the American Mathematical Society
Volume125
Issue number3
DOIs
StatePublished - 1 Jan 1997
Externally publishedYes

Keywords

  • Balanced dualizing complex
  • Dualizing sheaf
  • Noncommutative projective scheme
  • Serre duality theorem
  • Watts' theorem

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Serre duality for noncommutative projegtive schemes'. Together they form a unique fingerprint.

Cite this